# SDR TWAA0004221

- Difficulty date: March 10, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE AFT CARGO BIN FLOOR FITTING WAS CORRODED AT STA 1150, ABOVE STRINGER 29R.  REMOVED CORRODED FLOOR FITTING AND INSTALLED NEW FLOOR FITTING (P/N 3957317-501) PER SPM 6-70-01 PAGE 3B (1)(2) AND DRAWING 3957317.
